# SDR CA110206002

- Difficulty date: January 28, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,279 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stiffener
- Part number: 212030099027
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 212030100069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER, IN BASE OF FIN FOUND CRACKED ALONG FLANGE AGAINST SKIN.
